Stability of perturbed functional differential equations and
stabilization of nonlinear cascades
- AUTHORS: W.
Michiels, R. Sepulchre, D. Roose.
- ABSTRACT: In this paper
the effect of bounded input perturbation on the stability of
nonlinear globally asymptotically stable delay differential
equations is analyzed. We investigate under which conditions
global stability is preserved and if not, whether semi-global
stabilization is possible by reducing the size of the
perturbation or modifying its shape. This results in a general
framework, in which the stabilization of partial linear cascade
systems using partial state feedback can be treated
- DATE OF ENTRY: December
- STATUS: SIAM Journal of Control and
Optimization, Vol 40(3), pp 661-680, 2001.